# SDR UIEA200700334

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,646 hours, 16,068 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pan
- Condition: Cracked
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT 2ND OBSERVER SEAT PAN CRACKED.  REPAIRED IAW BOEING MESSAGE NR 1-497681686-1.
